# SDR DALA2015092605834

- Difficulty date: September 25, 2015
- Submitted: September 28, 2015
- Operation: Air carrier
- Aircraft: N918DE
- Make and model: Doug MD-88
- Aircraft serial: 49959
- Aircraft time: 57,207 hours, 41,653 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 314-411
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT HAS A LIGHTNING STRIKE ON EXTERNAL FUSELAGE SKIN LONGERON 5L BS 314 - 411.  THE SKIN WAS REPAIRED IAW SRM 53-04-2, PAR 3, FIG 2, SHEET 17.
